Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A factor of the Fermat number $ F_{19}$

Author: Hans Riesel
Journal: Math. Comp. 17 (1963), 458-458
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robinson, Raphael M., ``A report on primes of the form $ k \cdot {2^n}\, + \,1$ and on factors of Fermat numbers,'' Proc. Amer. Math. Soc., v. 9, 1958, p. 673-681. MR 0096614 (20:3097)

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society